A contraction theorem in menger space

Authors

  • B. D. Pant Principal, Government Degree College, Champawat, (Uttarakhand), India.
  • Sunny Chauhan Kumaun University Nainital, Uttarakhand, India.

DOI:

https://doi.org/10.5556/j.tkjm.42.2011.610

Keywords:

triangle function (t-norm), menger space, common fixed point, compatible maps, weakly compatible maps.

Abstract

The main purpose of this paper is to prove common fixed point theorem satisfying a new contraction type condition in Menger space.

Author Biography

Sunny Chauhan, Kumaun University Nainital, Uttarakhand, India.

Department of mathematics

References

S. S. Chang, Y. J. Cho and S.M. Kang,NonlinearOperator Theory in Probabilistic Metric Spaces, Nova Science Publishers, Huntington,USA, 2001.

G. Jungck, Compatible mappings and common fixed points, Internat. J. Math. & Math. Sci., 9 (1986), 771–773.

G. Jungck and B.E. Rhoades, Fixed points for set valued functions without continuity, Indian J. Pure Appl. Math., 29 (1998), 227–238.

K.Menger, Statistical metric, Proc. Nat. Acad. (USA) 28 (1942), 535–537.

S. N. Mishra, Common fixed points of compatible mappings in probabilistic metric spaces, Math. Japon., 36 (1991), 283–289.

D. O’Regan, R. Saadati, Nonlinear contraction theorems in probabilistic spaces, Appl. Math. Comput., 195 (2008), 86–93.

B. D. Pant and S. Chauhan, A contraction theoreminMenger space using weak compatibility, Int. J.Math. Sci. & Engg. Appls., 4 (2010), 177–186.

B. Schweizer and A. Sklar, Statisticalmetric spaces, Pacific J.Math., 10 (1960), 313–334.

B. Schweizer and A. Sklar, ProbabilisticMetric Spaces, Elsevier, North-Holland,New York, 1983.

V. M. Sehgal and A. T. Bharucha-Reid, Fixed point of contraction mappings on probabilistic metric spaces, Math. SystemTheory, 6 (1972), 97–102.

S. Shakeri, A contraction theorem in Menger probabilistic metric spaces, J. Nonlinear Sci. Appl., 1 (2008), 189–193.

B. Singh and S. Jain, A fixed point theorem in Menger space through weak compatibility, J. Math. Anal. Appl., 301 (2005), 439–448.

Downloads

Published

2010-08-25

How to Cite

Pant, B. D., & Chauhan, S. (2010). A contraction theorem in menger space. Tamkang Journal of Mathematics, 42(1), 59-68. https://doi.org/10.5556/j.tkjm.42.2011.610

Issue

Section

Papers